# SDR FDEA200807112821

- Difficulty date: July 11, 2008
- Submitted: July 30, 2009
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 41,543 hours, 28,258 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AT FL 320 "A" SYS QUANTITY DECREASED TO ZERO.  RAN QRH FOR HYD SYS "A" LEAK CHECKS PERFORMED.  MANUAL GEAR EXT AND ALT FLAPS LANDING.  SYS "A" FLUID  SHUTOFF WAS CLOSED AT 05:09, ENGINE SHUTDOWN AT 05:51.  FOUND THE NR 2 SPOILER RETURN LINE CRACKED.  WORKING ON FABRICATING LINE.  SPLICED IN NEW SECTION OF HYD LINE FROM THE RETURN LINE OF THE NR 2 SPOILER ACTUATOR OPS AND LEAK CHECK GOOD IAW MM 20-10-005-8.  SERVICED "A"  SYS HYD TO FULL IAW MM 12-12-000-2. CLOSED FINAL.
